# SDR ASOA201000905

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,838 hours, 11,210 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING CURVED EMERGENCY EXIT SIGN FWD LAMP INOP. (RESOLVED ON W/O: 162971, TASKCARD: N/R-00007 ) R & R CABIN CEILING CURVED EMERGENCY EXIT SWD LAMP IAW AMM 33-51-14.  OPS CHECK GOOD. R & R CABIN CEILING CURVED EMERGENCY EXIT SWD LAMP IAW AMM 33-51-14. OPS CHECK GOOD. (CLOSED)
